Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Feeling fuzzy head and having blurred vision. Feeling tired and urine has strange smell. What could this be?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
I have been having frequent feelings of being "fuzzy headed". Vision is also blurry when this happens. I feel tired a lot and my urine has a strange smell. What could this possibly be?
Posted Sun, 23 Jun 2013 in Kidney Conditions
Answered by Dr. Robert Galamaga 2 hours later
Hello and thank you for sending your question.

Your question is a very good one and I will work on providing you with some information and suggestions.

There are many many possible causes of the symptoms which you would describe. It looks like you have significant fatigue and have also noticed a change in the smell of your urine.

Possible considerations include elevation of your blood sugar or diabetes. When this happens it can cause significant fatigue and sometimes may affect urine.

Another possibility would be that you have a urinalysis and possibly blood testing including complete blood count and blood sugar as well as electrolyte levels would help us to get to the bottom of what is causing your problem.

Thank you again for sending your question. Please let me know if you have any additional specific concerns.


Dr. Galamaga

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor